Jump to content
Mental Support Community

Relapsing


bukendaa
 Share

Recommended Posts

Hey there ...look for the last year after playing around with some drugs it turned me a psychotic and it was hell on earth for 4 long months. This happend on august the 23rd...but since November..onward..since december 31st ..I was felling pretty fine..like i had made a 85% recovery maybie even more...but on new years eve i had a little episode out of nowere..i hadnt taken my anti depresents for about 4 days...But since that night ive been felling really bad...Bad dreams...i wake up felling funny..eyes fell strange...Things get bright..i fell as if theres preasure in my head...scared im going blind..What do you think is going on??

Link to comment
Share on other sites

  • 3 weeks later...

Hi bukendaa, welcome, although I see it's not your first time here. :(

It could be withdrawal effects from the anti-depressant if you stopped it suddenly. One needs to taper off these things when wanting to stop. The brain doesn't like sudden changes.

I would try going back on it and see if it helps. This is not to say you will never get off the AD, you just have to do it in a controlled way.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...